Follow
Vladimir Marikhin
Vladimir Marikhin
L.D. Landau Institute for Theoretical Physics
Verified email at itp.ac.ru
Title
Cited by
Cited by
Year
Canonical Bäcklund transformations and Lagrangian chains
VE Adler, VG Marikhin, AB Shabat
Theor. Math. Phys 129 (2), 163-183, 2001
42*2001
Effect of impurities on electron motion in two dimensions in a strong magnetic field
KB Efetov, VG Marikhin
Physical Review B 40 (18), 12126, 1989
381989
Separation of variables on a non-hyperelliptic curve
VG Marikhin, VV Sokolov
Regular and Chaotic Dynamics 10 (1), 59-70, 2005
342005
О приведении пары квадратичных по импульсам гамильтонианов к канонической форме и о вещественном частичном разделении переменных для волчка Клебша
ВГ Марихин, ВВ Соколов
Нелинейная динамика 4 (3), 313-322, 2008
26*2008
Self-similar solutions of equations of the nonlinear Schrödinger type
VG Marikhin, AB Shabat, M Boiti, F Pempinelli
Journal of Experimental and Theoretical Physics 90 (3), 553-561, 2000
23*2000
Integrable lattices
VG Marikhin, AB Shabat
Theoretical and mathematical physics 118 (2), 173-182, 1999
20*1999
Pairs of commuting Hamiltonians quadratic in the momenta
VG Marikhin, VV Sokolov
Theoretical and mathematical physics 149 (2), 1425-1436, 2006
18*2006
On quasi-Stäckel Hamiltonians
VG Marikhin, VV Sokolov
Russian Mathematical Surveys 60 (5), 981-983, 2005
18*2005
Explicit integration of one problem in nonholonomic mechanics
AV Borisov, IS Mamaev, VG Marikhin
Doklady Physics 53 (10), 525-528, 2008
17*2008
Encyclopedia of integrable systems
AB Shabat, VE Adler, VG Marikhin, VV Sokolov
LD Landau Institute for Theoretical Physics 303, 68, 2010
132010
Two new integrable cases of two-dimensional quantum mechanics with a magnetic field
VG Marikhin
JETP letters 103 (7), 489-493, 2016
72016
On three-dimensional quasi-Stäckel Hamiltonians
VG Marikhin
Journal of Physics A: Mathematical and Theoretical 47 (17), 175201, 2014
62014
Lax representations for triplets of two-dimensional scalar fields of the chiral type
DK Demskoi, VG Marikhin, AG Meshkov
Theoretical and mathematical physics 148 (2), 1034-1048, 2006
6*2006
On the two-dimensional classical motion of a charged particle in an electromagnetic field with an additional quadratic integral of motion
VG Marikhin
JETP letters 97 (7), 425-428, 2013
4*2013
Coulomb gas representation for rational solutions of the Painlevé equations
VG Marikhin
Theoretical and Mathematical Physics 127 (2), 646-663, 2001
42001
Conductivity of a “colored” plane
VG Marikhin
Journal of Experimental and Theoretical Physics Letters 71 (6), 271-272, 2000
42000
Calculation of the discrete spectrum of some two-dimensional Schrödinger equations with a magnetic field
AV Marikhina, VG Marikhin
Theoretical and Mathematical Physics 197 (3), 1797-1805, 2018
32018
Quasi-Stäckel systems and two-dimensional Schrödinger equations in an electromagnetic field
VG Marikhin
Theoretical and Mathematical Physics 177 (1), 1352-1360, 2013
3*2013
On a two-dimensional Schrödinger equation with a magnetic field with an additional quadratic integral of motion
VG Marikhin
JETP letters 94 (3), 243-247, 2011
3*2011
Квантовые волчки как примеры коммутирующих дифференциальных операторов
АБ Шабат, ВЭ Адлер, ВГ Марихин
arXiv preprint arXiv:1109.6770, 2011
3*2011
The system can't perform the operation now. Try again later.
Articles 1–20